# SDR CA050506004

- Difficulty date: April 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 70,572 hours
- Engine: Pwa JT8D17
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Part number: 577957
- Condition: Separated
- Location: Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DUCT ASSEMBLY (13TH STAGE BLEED AIR) SEPARATED FROM FLANGE.
